# SDR UIEA2017090201591

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,558 hours, 18,030 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S RADAR DOESN'T PAINT ANYTHING WHEN ON LT OR RT SYSTEM , FIRST OFFICER`S RADAR WORKS.  PERFORMED AN OPERATIONAL CHECK IAW AMM 34-43-00, NO FAULTS NOTED AT THIS TIME.
